# SDR CALA2024112702963

- Difficulty date: November 25, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 74,457 hours, 32,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311141420200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN RT SIDE FLOOR BEAM CORRODED AT FR21 Y-189.  RMVD AND RPLD FLOOR BEAM (RAIL) FROM FR20-FR24 Y-189 IAW A319 SRM 51-72-11-911-001 AND SRM 51-42-11/001
